Synalar

What is Synalar?

Fluocinolone acetonide is a corticosteroid primarily used in dermatology to reduce skin inflammation and relieve itching. It is a synthetic hydrocortisone derivative. The fluorine substitution at position 9 in the steroid nucleus greatly enhances its activity. It was first synthesized in 1959 in the Research Department of Syntex Laboratories S.A. Mexico City. Preparations containing it were first marketed under the name Synalar. A typical dosage strength used in dermatology is 0.01–0.025%. One such cream is sold under the brand name Flucort-N and includes the antibiotic neomycin.

Questions and answers on "Synalar"

Dear Doctors,
I have some tear near the entrance of the urethrea after the D&C operation, everytime I walk or sit down there will be some blood...

doctor1 MD

Dear ma'm, definitely uncontrolled diabetes worsen wound and delay its healing. you have not mentioned your sugar status, so it is difficult to...

Read Full Thread   Ask a Doctor Now

Good day to you Doctor, My 90year old mother has a constant problem with her scalp . Her hair goes under a hard layer of scabs and very diffucult...

doctor1 MD

Hello,
Welcome to healthcare magic

From your description it looks like your mother could be having scalp psoriasis. In psoriasis it will be a scaly...

Read Full Thread   Ask a Doctor Now

I am 21 years old and unmarried...i am suffering from nipple eczema from 2 years....Dr, suggested me Synalar cream or provate g-ointment...im using...

doctor1 MD

Hi,thanks for query.Please use only cotton under garments.It is better to consult a skin specialist for this.Too much of perspiration may be the...

Read Full Thread   Ask a Doctor Now

Recent questions on  Synalar

doctor1 MD

Hello question for a dermatologist: Ive had a patch for ten weeks now ive been to my GP and he said its nothing, ive also been two see two private...

doctor1 MD

Good morning Doctors. I was diagnosed with Multiple Sclerosis (Secondary Progressive) about 15 years ago. Over the last few months, I have...

doctor1 MD

Hi. I need help! I been having this rash for almost two months now. It started as four red round patches on both outter thighs I went to the doctor...

doctor1 MD

Dear Doctors, I have some tear near the entrance of the urethrea after the D&C operation, everytime I walk or sit down there will be some blood...

doctor1 MD

Hi I have recently gotten a cut in my mouth from getting hit with a soccer ball and getting my inner lip cut by my braces. I have been applying...

doctor1 MD

About six weeks ago I woke up in so much pain under my left rib and shoulder.. I ended up going to a chiropractor ( first time ever) it did not...

doctor1 MD

Good day to you Doctor, My 90year old mother has a constant problem with her scalp . Her hair goes under a hard layer of scabs and very diffucult...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Procedures
Related Medical Topics